# SDR AALA202108262081

- Difficulty date: August 25, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 31,185 hours, 16,877 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664605
- Part serial: A5065RP
- Condition: Out Of Position
- Location: R1 Door
- Part time: 21,214 hours, 13,333 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE/RAFT ENCLOSURE CONTACTING FUSELAGE WHEN DOOR IS FULL OPEN, AND GUST LOCK ENGAGED. REPLACED SLIDE PER TASK CARD 26C84152006.
